Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 122, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 12, 2012, 7:27 PM CDT for 6 counties in Nebraska. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2012, 7:27 PM CDT (00:27 UTC)
- Expired
- Jun 12, 2012, 8:15 PM CDT
- In force
- 48 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Blaine County, NE, Custer County, NE, Hooker County, NE, Logan County, NE, McPherson County, NE, Thomas County, NE
The radar
The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 7:35 PM CDT | TSTM WND GST 50 | 19 Sse Thedford, NE | |
| Jun 12, 7:40 PM CDT | TSTM WND GST 45 | 9 Nnw Stapleton, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.5 hours before the alert went out and 319 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5841 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- -25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
513
WUUS53 KLBF 130027
SVRLBF
NEC009-041-091-113-117-171-130115-
/O.NEW.KLBF.SV.W.0122.120613T0027Z-120613T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
727 PM CDT TUE JUN 12 2012
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BLAINE COUNTY IN NORTH CENTRAL NEBRASKA...
NORTHWESTERN CUSTER COUNTY IN CENTRAL NEBRASKA...
SOUTHEASTERN HOOKER COUNTY IN WEST CENTRAL NEBRASKA...
LOGAN COUNTY IN WEST CENTRAL NEBRASKA...
NORTHEASTERN MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...
THOMAS COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 815 PM CDT/715 PM MDT/
* AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM THEDFORD TO HIGHWAY 83 CROSSING THE DISMAL RIVER TO 8 MILES
NORTH OF RINGGOLD...AND MOVING EAST AT 30 MPH. PENNY SIZE HAIL MAY
ALSO ACCOMPANY THESE DAMAGING WINDS.
* SEVERE THUNDERSTORMS WILL BE NEAR...
HIGHWAY 83 CROSSING THE DISMAL RIVER AROUND 735 PM CDT.
HALSEY AROUND 755 PM CDT.
TARBOZ LAKE AND GANDY AROUND 805 PM CDT.
DUNNING AROUND 815 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
HIGHWAY 83 MILE MARKER 130...HIGHWAY 2 MILE MARKER 220...HIGHWAY 83
MILE MARKER 120 AND HIGHWAY 2 MILE MARKER 230.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4193 10001 4159 10003 4139 10026 4169 10105
4184 10080 4208 10066
TIME...MOT...LOC 0027Z 292DEG 26KT 4193 10055 4176 10060
4163 10075
WIND...HAIL 60MPH 0.75IN
$$
KNUTSVIG3 follow-up statements
711
WWUS53 KLBF 130043
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
743 PM CDT TUE JUN 12 2012
NEC091-130052-
/O.CAN.KLBF.SV.W.0122.000000T0000Z-120613T0115Z/
HOOKER NE-
643 PM MDT TUE JUN 12 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOOKER COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4168 10081 4183 10062 4201 10049 4193 10001
4159 10003 4139 10026
TIME...MOT...LOC 0042Z 292DEG 26KT 4188 10035 4172 10046
4159 10058
$$
NEC009-041-113-117-171-130115-
/O.CON.KLBF.SV.W.0122.000000T0000Z-120613T0115Z/
BLAINE NE-CUSTER NE-LOGAN NE-MCPHERSON NE-THOMAS NE-
743 PM CDT TUE JUN 12 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
THOMAS...NORTHEASTERN MCPHERSON...NORTHEASTERN LOGAN...NORTHWESTERN
CUSTER AND SOUTHWESTERN BLAINE COUNTIES UNTIL 815 PM CDT...
AT 740 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES WEST OF HALSEY TO HIGHWAY 83 CROSSING THE DISMAL RIVER
TO 9 MILES NORTHWEST OF STAPLETON...MOVING EAST AT 30 MPH. PENNY SIZE
HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
SEVERE THUNDERSTORMS WILL BE NEAR...
HALSEY AROUND 750 PM CDT.
TARBOZ LAKE AROUND 805 PM CDT.
DUNNING AROUND 810 PM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE HIGHWAY 83
MILE MARKER 120 AND HIGHWAY 2 MILE MARKER 230.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4168 10081 4183 10062 4201 10049 4193 10001
4159 10003 4139 10026
TIME...MOT...LOC 0042Z 292DEG 26KT 4188 10035 4172 10046
4159 10058
WIND...HAIL 60MPH 0.75IN
$$
KNUTSVIG546
WWUS53 KLBF 130059
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
759 PM CDT TUE JUN 12 2012
NEC117-130109-
/O.CAN.KLBF.SV.W.0122.000000T0000Z-120613T0115Z/
MCPHERSON NE-
759 PM CDT TUE JUN 12 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MCPHERSON COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4166 10071 4179 10052 4195 10042 4193 10001
4159 10003 4139 10026
TIME...MOT...LOC 0059Z 292DEG 26KT 4181 10015 4166 10025
4154 10043
$$
NEC009-041-113-171-130115-
/O.CON.KLBF.SV.W.0122.000000T0000Z-120613T0115Z/
BLAINE NE-CUSTER NE-LOGAN NE-THOMAS NE-
759 PM CDT TUE JUN 12 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
THOMAS...NORTHEASTERN LOGAN...NORTHWESTERN CUSTER AND SOUTHWESTERN
BLAINE COUNTIES UNTIL 815 PM CDT...
AT 753 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES WEST OF DUNNING TO 12 MILES NORTHEAST OF TARBOZ LAKE TO
5 MILES NORTHWEST OF TARBOZ LAKE...MOVING EAST AT 30 MPH. PENNY SIZE
HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
SEVERE THUNDERSTORMS WILL BE NEAR...
DUNNING AND TARBOZ LAKE AROUND 805 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4166 10071 4179 10052 4195 10042 4193 10001
4159 10003 4139 10026
TIME...MOT...LOC 0059Z 292DEG 26KT 4181 10015 4166 10025
4154 10043
WIND...HAIL 60MPH 0.75IN
$$
KNUTSVIG807
WWUS53 KLBF 130115
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
815 PM CDT TUE JUN 12 2012
NEC009-041-113-171-130125-
/O.EXP.KLBF.SV.W.0122.000000T0000Z-120613T0115Z/
BLAINE NE-CUSTER NE-LOGAN NE-THOMAS NE-
815 PM CDT TUE JUN 12 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN THOMAS...
NORTHEASTERN LOGAN...NORTHWESTERN CUSTER AND SOUTHWESTERN BLAINE
COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
LAT...LON 4166 10071 4179 10052 4195 10042 4193 10001
4159 10003 4139 10026
TIME...MOT...LOC 0115Z 292DEG 26KT 4177 10001 4162 10011
4150 10029
$$
KNUTSVIGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 6:56 PM CDT, 31 minutes earlier.
Area forecast discussion, Jun 12, 6:56 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 656 PM CDT TUE JUN 12 2012 .AVIATION...AREAS OF THUNDERSTORMS CONTINUE TO MOVE EAST AND WEAKEN ACROSS CENTRAL NEBRASKA THIS EVENING. EXPECT ACTIVITY NEAR THE KLBF AND KVTN TERMINALS EARLY IN THE PERIOD...BUT THEN MOVE EAST OUT OF THE AREA. THUNDERSTORMS WILL BE POSSIBLE LATE IN THE AFTERNOON AND EARLY IN THE EVENING TOMORROW. HAVE NOT INCLUDED IT IN THE TAF YET. && .PREV DISCUSSION... /ISSUED 316 PM CDT TUE JUN 12 2012/ DISCUSSION... DEEP MOISTURE ALOFT PER BOI AND EKN UA SOUNDINGS FROM 12Z HAS MOVED INTO WY THIS AFTN. COUPLED WITH A 700 MB WARM FRONT LIFTING THROUGH NCNTL NEB AND A PV15 ANOMALY ASSOCIATED WITH AN UPPER LEVEL DISTURBANCE ACROSS SRN MT SHOULD PROVIDE ADEQUATE SUPPORT FOR ISOLATED HIGH BASED STORMS CAPABLE OF WIND DAMAGE THROUGH EARLY EVENING. LOW PRESSURE IS TIGHTENING UP ACROSS THE CNTL HIGH PLAINS PROVIDING FOCUS FOR STORM DEVELOPMENT. THE AREA OF CONCERN IS WRN NEB THROUGH EARLY EVENING. MEANWHILE THE WARM FRONT LIFTING THROUGH NRN NEB WILL OPERATE ACROSS SD TONIGHT FOR MCS DEVELOPMENT AND A CHANCE OF TSTMS ACROSS FAR NRN NEB. ALL OF THIS ACTIVITY SHOULD EXIT THE FCST AREA BY MORNING. LOW PRESSURE WILL DEEPEN NEAR THE BLACK HILLS WEDNESDAY WITH TEMPERATURES RISING INTO THE 90S ACROSS WRN NEB. THIS SHOULD TO BEGIN TO DRAW MOISTURE INTO NCNTL NEB BY AFTERNOON. THERE IS A SMALL CHANCE FOR DIURNALLY FORCED ISOLATED STORM DEVELOPMENT ALONG A CORRIDOR OF HIGH DEWPTS ACROSS PARTS OF SWRN AND NCNTL NEB...GENERALLY ALONG AND EAST OF HIGHWAY 183. THE LOW PRESSURE SYSTEM WILL TRACK EAST ALONG THE SD BORDER WEDNESDAY NIGHT AND SHOOT A COLD FRONT THROUGH THE FCST AREA. THEREFORE TEMPERATURES THURSDAY SHOULD BE COOLER ACROSS NRN NEB. THE FRONT IS NOT EXPECTED TO MAKE MUCH PROGRESS SOUTH INTO KANSAS. IN FACT THE SFC/HEAT LOW WILL SINK INTO ECNTL COLO WHICH SHOULD STILL SUPPORT HIGHS IN THE LOWER 90S ACROSS SWRN NEB. THIS FRONT WILL COULD ALSO ACT AS A FOCUS FOR ISOLATED STORMS LATE THURSDAY AFTERNOON AND THURSDAY NIGHT ACROSS PARTS OF SWRN NEB AND NCNTL NEB GENERALLY ALONG AND EAST OF HIGHWAY 183. THE FRONT WILL LIFT BACK NORTH FRIDAY AND WITH TEMPERATURES RISING INTO THE 90S ALONG AND WEST OF HIGHWAY 83. THE GFS AND ECM APPEAR TO BE DRIVING ANOTHER FRONT THROUGH LATE FRIDAY AND SATURDAY WHICH SHOULD LIFT BACK NORTH SUNDAY. THIS BUSINESS OF FRONTS WAGGING NORTH AND SOUTH THROUGH THE FCST IS A NEW DEVELOPMENT WHICH STARTED TO SHOW IN YESTERDAYS ECM. TODAYS ECM CONTINUES THAT FEATURE AND THE GFS APPEARS TO BE FOLLOWING THE ECM. THE GEM MEANWHILE IS VERY DRY AND SHOWS SIGNIFICANT TIMING DIFFERENCES. THE GFS AND ECM WERE THE CLOSEST MATCH AND PROVIDED THE BASIS FOR THE TEMPERATURE FCST. THE GEM HOWEVER WAS THE BASIS FOR THE QPF AND POP FORECAST AND THE GEM CONTINUES TO BE DRIER THAN EITHER THE GFS OR ECM. BY FRIDAY...THE MODELS INDICATE THE SUBTROPICAL JET ACROSS THE SRN PLAINS WHICH HAS PRODUCED ROUND AFTER ROUND OF TSTMS MAY HAVE WEAKENED ENOUGH FOR THE STORMS TO CEASE AND GOOD MOISTURE TO RETURN TO WRN AND NCNTL NEB. THUS THERE APPEARS TO BE A REASONABLE CHC FOR TSTMS FRIDAY NIGHT AS ANOTHER COLD FRONT APPROACHES. NOTE HOWEVER THERE ARE MAJOR TIMING AND LOCATION DIFFERENCES IN THE ECM...GEM AND GFS WITH A DEEP MIDLEVEL DISTURBANCE MOVING THROUGH OR TOWARD THE CNTL AND NRN PLAINS EITHER LATE FRIDAY...SATURDAY OR SUNDAY. OUR BEST GUESS IS BY MONDAY...A SIGNIFICANT COLD FRONT SHOULD DRIVE THROUGH THE FCST AREA IF EITHER THE GFS OR ECM VERIFY. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM/EXTENDED...CDC AVIATION...KNUTSVIG
Hazardous weather outlook, Jun 12, 3:55 PM CDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 355 PM CDT TUE JUN 12 2012 NEZ004>010-022>029-035>038-056>059-069>071-094-132100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 355 PM CDT TUE JUN 12 2012 /255 PM MDT TUE JUN 12 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED ACROSS WESTERN NEBRASKA THROUGH MID EVENING. STORMS COULD BE STRONG OR SEVERE WITH THE PRIMARY THREATS BEING STRONG WINDS AND LARGE HAIL. AREAS MOST LIKELY TO SEE THESE STRONG TO SEVERE STORMS ARE MAINLY ALONG AND WEST OF A LINE FROM AINSWORTH TO BROKEN BOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE POSSIBLE DURING THE LATE AFTERNOON AND NIGHTTIME HOURS WEDNESDAY THROUGH MONDAY. AT THIS TIME...WIDESPREAD SEVERE THUNDERSTORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER REPORTS OF STRONG WINDS...HAIL AND RAINFALL AMOUNTS WOULD BE APPRECIATED. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE BROOKS
In the hours before
Special weather statement, Jun 12, 5:42 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 542 PM CDT TUE JUN 12 2012 NEZ059-070-071-122345- FRONTIER NE-HAYES NE-LINCOLN NE- 542 PM CDT TUE JUN 12 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN...NORTHEASTERN HAYES AND NORTHWESTERN FRONTIER COUNTIES UNTIL 645 PM CDT... AT 540 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHWEST OF HAYES CENTER STATE WILDLIFE MANAGEMENT AREA...OR 12 MILES NORTH OF HAYES CENTER...MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WELLFLEET... HIGHWAY 83 MILE MARKER 60... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BROOKS
Local storm report, Jun 12, 5:49 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
549 PM CDT TUE JUN 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM HAIL 5 SE HYANNIS 41.95N 101.69W
06/12/2012 E0.75 INCH GRANT NE PUBLIC
MOSTLY PEA SIZED HAIL COVERING THE GROUND.
&&
JAHSENMALocal storm report, Jun 12, 6:13 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
613 PM CDT TUE JUN 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 12 ESE HYANNIS 41.93N 101.55W
06/12/2012 E1.75 INCH GRANT NE PUBLIC
&&
JAHSENMASpecial weather statement, Jun 12, 6:17 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 617 PM CDT TUE JUN 12 2012 NEZ023-024-130000- GRANT NE-HOOKER NE- 517 PM MDT TUE JUN 12 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HOOKER AND EASTERN GRANT COUNTIES UNTIL 600 PM MDT... AT 512 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CARR LAKE...OR 22 MILES SOUTHWEST OF MULLEN...MOVING EAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... RURAL WESTERN HOOKER COUNTY THROUGH 600 PM MDT RURAL CENTRAL HOOKER COUNTY THROUGH 600 PM MDT TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CDC
Local storm report, Jun 12, 6:28 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
628 PM CDT TUE JUN 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM TSTM WND GST 11 NE MADRID 40.96N 101.39W
06/12/2012 E55.00 MPH PERKINS NE PUBLIC
0507 PM TSTM WND GST 12 NE ELSIE 40.97N 101.23W
06/12/2012 E55.00 MPH LINCOLN NE PUBLIC
&&
BROOKSSpecial weather statement, Jun 12, 6:46 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 546 PM MDT TUE JUN 12 2012 NEZ024-025-130030- HOOKER NE-THOMAS NE- 646 PM CDT TUE JUN 12 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN THOMAS AND SOUTHEASTERN HOOKER COUNTIES UNTIL 730 PM CDT/630 PM MDT/... AT 544 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HIGHWAY 97 CROSSING THE DISMAL RIVER...OR 11 MILES SOUTH OF MULLEN...MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... HIGHWAY 83 MILE MARKER 140 AROUND 730 PM CDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CDC
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.